zbMATH — the first resource for mathematics

The irregularity strength of \(tK_ p\). (English) Zbl 0834.05029
The irregularity strength of a simple graph is the smallest integer for which the edges may be assigned weights not exceeding it, such that the weight sums of adjacent edges are different at all vertices. A general formula is obtained for the irregularity strength of disjoint unions of identical complete graphs.

05C35 Extremal problems in graph theory
05C78 Graph labelling (graceful graphs, bandwidth, etc.)
11P99 Additive number theory; partitions
Full Text: DOI
[1] Chartrand, G.; Jacobson, M.S.; Lehel, J.; Oellermann, O.R.; Ruiz, S.; Saba, F., Irregular networks, (), 187-192
[2] Dinitz, J.H.; Garnick, D.K.; Gyárfás, A., On the irregularity strength of the m × n grid, J. graph theory, 16, 355-374, (1992) · Zbl 0771.05055
[3] Faudree, R.J.; Jacobson, M.S.; Kinch, L.; Lehel, J., Irregularity strength of dense graphs, Discrete math., 91, 45-59, (1991) · Zbl 0755.05092
[4] Faudree, R.J.; Jacobson, M.S.; Lehel, J.; Schelp, R.H., Irregular networks, regular graphs and integer matrices with distinct row and column sums, Discrete math., 76, 223-240, (1989) · Zbl 0685.05029
[5] Lehel, J., Facts and quests on degree irregular assignments, (), 765-782 · Zbl 0841.05052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.